| Model Number |
M00545190 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that an autotome rx 39 was attempted to be used in the papilla during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat biliary stones performed on (b)(6) 2025.During the procedure, the cutting wire broke while performing sphincterotomy.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another autotome rx 39.There were no patient complications reported as a result of this event.